# SDR ABXA20251120305

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 74,284 hours, 47,443 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RT PACK TEMP EICAS MSG ON.  AIRCRAFT RETURNED TO BLOCKS (BTB).  DEFERRED SYSTEM IAW MEL C ABX-21-51-1-1.  AIRCRAFT RETURNED TO SERVICE.
